Botox and worsening Headache?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ethelmoore
New Member


Date Joined Jul 2011
Total Posts : 15
   Posted 1/17/2012 11:35 AM (GMT -6)   
Hello

I've suffered from chronic daily headache for almost 2 years. about 3 weeks ago I had medical botox performed by my neurologist in Ann Arbor, Michigan. about a week ago my head pain worsened to the point that my severe pains were not being lessened by my abortive medications. It's been 7 days of stabbing shooting pain around my face and head like I've never had before. I even went to my local primary care doctor who gave me a shot of DHE in my arm and that didn't work. I'm wondering if it was from the botox. Has anyone else had this happen?

Also, if this pain doesn't get any better to where I can function somewhat I'm thinking about getting an IV treatment. i've called various urgent care centers and they said I had to go to an ER for an IV treatment (like toradol, reglan..etc). Has anyone else had experience with this? i don't consider myself an emergency case but It appears I need something stronger than pills.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 20, 2018 3:33 PM (GMT -6)
There are a total of 2,964,415 posts in 325,139 threads.
View Active Threads


Who's Online
This forum has 162873 registered members. Please welcome our newest member, Hammet89.
352 Guest(s), 7 Registered Member(s) are currently online.  Details
Dahlias, wayup, Almost a 10, Girlie, CAN'T GIVE UP, FLBeachgal, coffeenut74